MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC NEUROMODULATION ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8781
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: neu_unknown_pump, serial# unknown, product type pump.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On (b)(6) 2017, information was received from a foreign healthcare professional (hcp) via (b)(6).No patient information or drug information was received.On (b)(6) 2017, during an operation, the spinal catheter and the pump catheter were attempt to be connected using a catheter connect (collet), but one side of the collet was tight so that the catheter was unable to be inserted properly.Details of the actual product of complaint stated, "regarding one side of the collet, the catheter was inserted in the whole and locked.The other side of the collet which was tight was already locked as well.The physician was well experienced as he performed the procedure in more than 15 cases." because the catheter was unable to be inserted properly, a catheter connector in an accessory kit was unpacked and used.No further information was provided.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On (b)(6) 2017, an update to the "written expression of the sentence "details of the actual product of complaint" was slightly changed" to "the catheter was unable to be connected".
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On (b)(6) 2017, additional information was received from a foreign healthcare professional (hcp) via a manufacturer representative (rep) and (b)(4).It reported the patient was receiving baclofen (no reported dose or concentration).Patient information was requested, but was not provided by (b)(4).
 
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The previously reported no longer applies to this event.Analysis of the catheter (lot # n736022005) identified that the catheter was not fully seated onto the connector and the collet was locked in place.The catheter was returned in segments and was found to be patent.No leaks were identified.If information is provided in the future, a supplemental report will be issued.

Brand Name
ASCENDA
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key7072951
Report Number3007566237-2017-05016
Device Sequence Number1450703
Product Code LKK
UDI-Device Identifier00643169202139
UDI-Public00643169202139
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2019
Device Model Number8781
Device Catalogue Number8781
Device Lot NumberN736022005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2017
Supplement Date Received by Manufacturer12/05/2017
12/06/2017
12/13/2017
01/15/2018
Initial Report FDA Received Date11/30/2017
Supplement Report FDA Received Date12/06/2017
12/07/2017
12/13/2017
01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1